Loud wake-up call: unlabeled containers lead to patient’s death.
ISMP Medication Safety Alert! Acute Care Edition. December 1, 2004;9:1-3.
Free full text
Clear liquids may place patients at risk.
PA-PSRS Patient Saf Advis. December 2005;2:29-31.
IV potassium given epidurally: getting to the "route" of the problem.
ISMP Medication Safety Alert! Acute Care Edition. April 6, 2006;11:1-2.
Tubing misconnections—a persistent and potentially deadly occurrence.
Sentinel Event Alert. April 3, 2006;(36):1-3.
Preventing vincristine administration errors: does evidence support minibag infusions?
Schulmeister L. Clin J Oncol Nurs. 2006;10:271-273.
View all related resources...
Find Related Resources by...
Health Care Executives and Administrators
Look-Alike, Sound-Alike Drugs
Approach to Improving Safety
Clinical Pharmacist Involvement
United States of America
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364